# SDR USAABB04015

- Difficulty date: January 29, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Engine: Ge CF680
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE CREW RECEIVED THE E/M'S (AILERON LOCKOUT) AND (FLAP/SLAT ELEC).  FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FIM PROCEDURES FOR BOTH SYSTEMS.  NO FAULTS FOUND.  AIRCRAFT RELEASED FOR VERIFICATION FLIGHT.  (M)
